Tsukuba Journal of Mathematics

Properties of normal embeddings concerning strong shape theory, Ⅱ

Bernd Guenther

Full-text: Open access

Abstract

We show that any topological pair with normally embedded subspace has the strong shape of a pair, such that the inclusion map of the subspace into the total space is a cofibration. Furthermore we prove that a strong shape morphism of pairs is a strong shape equivalence if and only if it operates as strong shape equivalence of the total spaces and of the subspaces considered separately.

Article information

Source
Tsukuba J. Math., Volume 16, Number 2 (1992), 429-438.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161974

Digital Object Identifier
doi:10.21099/tkbjm/1496161974

Mathematical Reviews number (MathSciNet)
MR1200438

Citation

Guenther, Bernd. Properties of normal embeddings concerning strong shape theory, Ⅱ. Tsukuba J. Math. 16 (1992), no. 2, 429--438. doi:10.21099/tkbjm/1496161974. https://projecteuclid.org/euclid.tkbjm/1496161974


Export citation